Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Cyclic multiplication operators on Lp-spaces

H. A. Seid

Vol. 51 (1974), No. 2, 549–562
Abstract

Let (X,Σ) be a measure space. Suppose f is in L(X,Σ). The operator Mf on Lp(X,Σ) defined by Mf(g) = f g, for g in Lp(X,Σ) is called a multiplication operator. The purpose of this paper is to characterize cyclic multiplication operators and to relate their structure to the properties of the measure space on which the underlying Lp-space is defined.

Mathematical Subject Classification 2000
Primary: 47B37
Milestones
Received: 6 December 1972
Published: 1 April 1974
Authors
H. A. Seid